OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Some properties of convective oscillations in porous medium

Khallouf, Hicham and Gershuni, Grigori Z. and Mojtabi, Abdelkader Some properties of convective oscillations in porous medium. (1996) Numerical Heat Transfer, Part A: Applications, 30 (6). 605-618. ISSN 1040-7782

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
5MB

Official URL: https://doi.org/10.1080/10407789608913860

Abstract

Convective oscillations in porous media are studied numerically. A two-dimensional square, differentially heated cavity, filled with a saturated porous medium, is considered subject to linear harmonic oscillations in the vertical direction. The formulation is based on the Darcy-Boussinesq model. The problem includes three nondimensional parameters: the Rayleigh number for porous media Ra, its vibrational analog Ra, and the nondimensional frequency f. The time-dependent Darcy-Boussinesq equations have been solved using a pseudo-spectral Chebyshev collocation method. The instantaneous fields of the established oscillatory regimes are presented. Also, some instantaneous and mean characteristics are studied and discussed. The distinctions from the case of viscous fluid atone are emphasized.

Item Type:Article
HAL Id:hal-01946083
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Université de Toulouse > Institut National Polytechnique de Toulouse - Toulouse INP (FRANCE)
Other partners > Perm state university (RUSSIA)
Université de Toulouse > Université Toulouse III - Paul Sabatier - UT3 (FRANCE)
Laboratory name:
Statistics:download
Deposited On:07 Nov 2018 14:13

Repository Staff Only: item control page